# SDR IPXA10661472

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Relay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: E, TOP AIR TURN BACK AT 10:13Z FOR FWD EQPT OVHT, PASSING 10,000" DURING CLIMB, FWD EQPT OVHT EICAS MESSAGE ALONE WITH ASSOCIATE OVERHEAD OVHT WARNING LIGHT ILLUMINATED, AFTER COMPLETING FWD EQUIPMENT OVERHEAT CHECK LIST ON FINAL, FWD EQUIPMENT OVERHEAT MESSAGE REAPPEARED.  T/S IAW FIM 21-58-00, REPLACED M862, TS104, K2198 NO HELP. T/S IAW WDM 21-58-12, FOUND K1005 BOTH PIN 1 AND PIN 8 INFINITY WHEN V178 BY PASS SHUTOFF VALVE IN OPEN POSITION. CHECKED K1011 FOUND PIN 5 AND PIN 6 BENT, REPLACED K1011 AND PERFORMED EQ COOLING SYSTEM TEST OK IAW AMM 21-58-00-5.
